# SDR 99ZZZM458

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE TOP SKIN STIFFENER IS CRACKED AT FORWARD END IN AREA BETWEEN RIBS 7/8.  REPAIRED LEFT WING TE TOP SKIN STIFFENER BETWEEN RIBS 7/8 IAW BAE FAX NR JM/RJO417-98.  REF W/C 5022 FOR REINSPECTION.  (M)
